# SDR AALA201810199010

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 53,600 hours, 30,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EPSU LEFT AFT FAULT DURING EMERGENCY LIGHT SYSTEM TEST. INSTALLED SERVICEABLE ESPU BATTERY PER AMM 33-51-38-400-002A. OPERATIONS TEST GOOD.
